Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The approximation theorem and the $ K$-theory of generalized free products

Authors: Roland Schwänzl and Ross E. Staffeldt
Journal: Trans. Amer. Math. Soc. 347 (1995), 3319-3345
MSC: Primary 19D10; Secondary 19D35
MathSciNet review: 1303126
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We use methods of abstract algebraic $ K$-theory as developed by Friedhelm Waldhausen to give a new derivation of the decomposition theorem for the algebraic $ K$-theory of a generalized free product ring. The result takes the form of a fibration sequence which relates the algebraic $ K$-theory of such a ring with the algebraic $ K$-theory of its factors, plus a Nil-term.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 19D10, 19D35

Retrieve articles in all journals with MSC: 19D10, 19D35

Additional Information

Keywords: Abstract algebraic $ K$-theory, generalized free products, approximation theorem
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society